# SDR SWAA2019111438844

- Difficulty date: November 7, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INSPAR RIB AT STAB. STA. 120.30 (RIB 4) CRACKED AT THE FOURTH VERTICAL STIFFENER.          / REPAIRED RIB IAW SRM.
